# SDR 20000428AP004

- Difficulty date: December 21, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MDW - FLT 866 - DURING TAXI, THE PACKS WERE STARTED AFTER DE-ICING, SMOKE OR FUME WAS GENERATED INTO THE CABIN AND COCKPIT FOR ABOUT 5 MINUTES.  RETURNED TO GATE.  PERFORMED INSPECTION AND REMOVAL OF COALESCER BAGS SHOWED DE-ICE FLUID CONTAMINATION.  REPLACED COALESCER BAGS IN AIR CONDITIONING SYSTEM PER MM 21-00-01, OK FOR SERVICE. (M)
